Table of Contents Author Guidelines Submit a Manuscript
Advances in High Energy Physics
Volume 2017, Article ID 2843020, 10 pages
https://doi.org/10.1155/2017/2843020
Research Article

-Dimensional Duffin-Kemmer-Petiau Oscillator under a Magnetic Field in the Presence of a Minimal Length in the Noncommutative Space

College of Physics, Guizhou University, Guiyang 550025, China

Correspondence should be addressed to Zheng-Wen Long; nc.ude.uzg@gnolwz

Received 17 March 2017; Accepted 11 May 2017; Published 18 July 2017

Academic Editor: Sally Seidel

Copyright © 2017 Bing-Qian Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. The publication of this article was funded by SCOAP3.

How to Cite this Article

Bing-Qian Wang, Zheng-Wen Long, Chao-Yun Long, and Shu-Rui Wu, “-Dimensional Duffin-Kemmer-Petiau Oscillator under a Magnetic Field in the Presence of a Minimal Length in the Noncommutative Space,” Advances in High Energy Physics, vol. 2017, Article ID 2843020, 10 pages, 2017. https://doi.org/10.1155/2017/2843020.